I was just diagnosed with steroid-induced glaucoma two weeks ago. Pressure in eye was 35 but once steroid was stopped the pressure went down to 14. There seems to be some damage already done to the optic nerve as I have lost a litle vison in some spots of my eye. Very scary. This is fairly uncommon in that my doctor states 4% of the population are steroid-responders and have this reaction. I am one of the unlucky ones who cannot ever use steroids again. The problem was the doc was prescribing Tobramax because he did not have time to see me in the office. I had been on Alrex for two weeks and the inflammation was not better so he just had me pick up MORE steroids without checking my pressure. This was very dangerous for me but I didn't know it at the time. Once pain and blurry vision started I tried to get into Doc but no one answered their phone. Saw another doc and he checked pressure and was astouded by how high the pressure in the eye was. Be very careful that if you are placed on steroids, your doc is checking your pressure regularly. It could be disasterous for those who are steroid-responders and don't even know it!